# SDR DHL9774111C

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BULGED AT STA 340 STR 21R JUST FWD OF JACK POINT.  REMOVED FASTENERS, CUT OUT CORRODED STRINGER 21R AND REMOVED ATTACH CLIP, INSTALLED NEW ATTACH CLIP AND STRINGER PER SRM 53-10-3. CLIP 3 BY 3, STRINGER 12 LONG, SPLICE 12 LONG.
